# SDR TSAA0353149

- Difficulty date: May 4, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545875070
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RIGHT CREASE BEAM AROUND NUT PLATE HOLES BETWEEN BS 290 AND 358.  REMOVED AND REPLACED ENTIRE SECTION BETWEEN BS 290 AND BS 358.  ALODINE, PRIMED, AND INSTALLED REPAIR PARTS WET WITH FASTENERS MAKING A FAYING SURFACE SEAL.  REPAIR COMPLETED IAW SRM 53-10-2.  (M)
